# SDR EPUA20130620001

- Difficulty date: June 17, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 28,278 hours, 36,634 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Attach Angle
- Part number: 101130001191
- Condition: Cracked
- Location: Zone 600
- Component: Aileron, Beech
- Component part number: 1181300003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON BALANCE WEIGHT ATTACH ANGLE AT RIB STA 42.53 FOUND BROKEN DURING RECURRENT INSPECTION.  NO DEFECT NOTED 3000 HRS EARLIER DURING INITIAL INSP REQUIRED BY MSB 27-3928.
